# SDR SWAA2021080530627

- Difficulty date: November 15, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 20,472 hours, 8,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPSTRIP AT STA 727 FLOOR BEAM AREA DAMAGED. / REPLACED PART PER SRM 51-10-02
